Mathematics: Page 69: International Journal of Science and Research (IJSR)
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Call for Papers | Fully Refereed | Open Access | Double Blind Peer Reviewed

ISSN: 2319-7064

International Journal of Science and Research (IJSR)

Mathematics

Downloads: 124 | Views: 829

Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 766 - 768

Holographic Dark Energy in Higher-Dimensions

Gitumani Sarma

Downloads: 124 | Views: 722

Mathematics, India, Volume 4 Issue 1, January 2015

Pages: 2259 - 2267

Modelling and Analysis of Extended Spiking Neural P Systems with Astrocytes Using Petri Nets

Rosini B. | Dersanambika K. S.

Downloads: 124 | Views: 800

Mathematics, Egypt, Volume 4 Issue 2, February 2015

Pages: 2143 - 2146

The Exp -Expansion Method and its Application for Solving Nonlinear Evolution Equations

Mahmoud A. E. Abdelrahman | Mostafa M. A. Khater

Downloads: 124 | Views: 900

Mathematics, India, Volume 4 Issue 3, March 2015

Pages: 2260 - 2266

Modelling the Impact of Awareness Programs on the spread of HIV/AIDS

R. Lalawmpuii | J. Hussain

Downloads: 124 | Views: 981

Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2858 - 2862

The Exquisite Integer Additive Set-Labeling of Graphs

N. K. Sudev | K. A. Germina

Downloads: 124 | Views: 883

Mathematics, India, Volume 4 Issue 4, April 2015

Pages: 2937 - 2942

Zero-Free Region for Polynomials with Restricted Coefficients

G. L. Reddy | P. Ramulu | C. Gangadhar

Downloads: 124 | Views: 704

Mathematics, Iraq, Volume 4 Issue 6, June 2015

Pages: 1468 - 1473

Al-Tememe Transformation for Solving Some LODE with Initial Conditions

Ali Hassan Mohammed | Alaa Sallh Hadi | Hassan Nadem Rasoul

Downloads: 124 | Views: 794

Mathematics, India, Volume 4 Issue 8, August 2015

Pages: 684 - 687

Ultra Semi #g?-Closed Graphs

M. Vivek Prabu | V. Kokilavani

Downloads: 124 | Views: 921

Mathematics, India, Volume 4 Issue 9, September 2015

Pages: 105 - 107

Some New Results on K-even Sequential Harmonious Labeling of Graphs

Dr. A. Manonmani | R. Savithiri

Downloads: 124 | Views: 765

Mathematics, India, Volume 4 Issue 9, September 2015

Pages: 1127 - 1131

Some Curvatures of Indefinite Sasakian Manifold Admitting Quarter Symmetric Metric Connection

N.V.C. Shukla | Jyoti Jaiswal

Top

Confirm Your Share

Enter your details so IJSR can confirm this sharing activity.

Your details are used to validate this share and protect the award process from duplicate or false activity.